hrcak mascot   Srce   HID

Izvorni znanstveni članak

The expectation of solution of random continuity equation with Gaussian velocity field

Zoran Pasarić

Puni tekst: engleski, pdf (687 KB) str. 359-376 preuzimanja: 42* citiraj
APA 6th Edition
Pasarić, Z. (2003). The expectation of solution of random continuity equation with Gaussian velocity field. Glasnik matematički, 38 (2), 359-376. Preuzeto s https://hrcak.srce.hr/1327
MLA 8th Edition
Pasarić, Zoran. "The expectation of solution of random continuity equation with Gaussian velocity field." Glasnik matematički, vol. 38, br. 2, 2003, str. 359-376. https://hrcak.srce.hr/1327. Citirano 02.12.2021.
Chicago 17th Edition
Pasarić, Zoran. "The expectation of solution of random continuity equation with Gaussian velocity field." Glasnik matematički 38, br. 2 (2003): 359-376. https://hrcak.srce.hr/1327
Harvard
Pasarić, Z. (2003). 'The expectation of solution of random continuity equation with Gaussian velocity field', Glasnik matematički, 38(2), str. 359-376. Preuzeto s: https://hrcak.srce.hr/1327 (Datum pristupa: 02.12.2021.)
Vancouver
Pasarić Z. The expectation of solution of random continuity equation with Gaussian velocity field. Glasnik matematički [Internet]. 2003 [pristupljeno 02.12.2021.];38(2):359-376. Dostupno na: https://hrcak.srce.hr/1327
IEEE
Z. Pasarić, "The expectation of solution of random continuity equation with Gaussian velocity field", Glasnik matematički, vol.38, br. 2, str. 359-376, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1327. [Citirano: 02.12.2021.]

Sažetak
The continuity equation in d-dimensional space with random velocity field defined by means of a vector-valued Gaussian process is studied. The expectation of corresponding evolution family of operators is explicitly derived, generalizing in a sense the evolution family corresponding to the conventional diffusion equation.

Ključne riječi
Random transport equation

Hrčak ID: 1327

URI
https://hrcak.srce.hr/1327

Posjeta: 219 *